# SDR SWAA050211

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 32,269 hours, 27,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PER MM.
